# SDR MALA060123

- Difficulty date: March 2, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 19,772 hours, 21,897 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Condition: Lightning Strike
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K BRIDGE CHECK IN YQB, FOUND LIGHTNING STRIKE DAMAGE ON THE LT VENTRAL FIN AND ON THE LT WING AT STATION 415.20.  THE REPAIR WILL BE CARRIED OUT IAW MESABA EO S51031 FOR THE VENTRAL FIN AND ON MESABA EO S57112 FOR THE LT WING.  REPAIR WILL BE CARRIED OUT ON MM 409 263465 AND ON MM 409 263467.
